Jump to content
Bigdnsm

Rash w/ immunotherapy?

Recommended Posts

HI there,

I've had 4 types of immunotherapy for melanoma treatment but have never had a rash.  Some of my melahomies have had them, though.  

Check out this search results page of a melanoma site I'm on.  There's lots of posts on immunotherapy and rashes and some possible good ideas.

Shalom,

Julie

Share this post


Link to post
Share on other sites

I have heard from many patients on IOs (immunotherapy drugs) who have had rash and some studies show that about half of people who are on it have a dermatalogic effect.  Anti-histamines, steroids and topic gels and ointments can be prescribed to help manage this- please check with your doctor first before treating the rash yourself.  

Here is a bit more information : 

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4971373/

http://www.ascopost.com/issues/october-10-2016/pearls-for-managing-immune-related-toxicities/

Hope that helps.  Please do keep us posted and let us know what works for you!

KatieB

 

Share this post


Link to post
Share on other sites
Guest
You are commenting as a guest. If you have an account, please sign in.
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoticons maximum are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×